# SDR SWAA1955110126512

- Difficulty date: October 27, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 69,108 hours, 40,707 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strap
- Part number: 148A0924
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER COMPARTMENT STRAP CORRODED AT BS 1088, BETWEEN RBL 23 TO RBL 29.  R&R STRAP IAW SRM AND DWG.
